# SDR CALA2025011300095

- Difficulty date: December 18, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Corroded
- Location: Zone 600 Flap
- Part time: 74,457 hours, 32,722 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B FLAP INTERNAL DOUBLER AT RIBS 5 AND 6 HAS CORROSION AROUND SEVERAL FASTENERS PER HAECO LCQ N/R 9296639/20639.   REMOVED AND REPLACED R/W O/B FLAP IAW AMM 319 27-54-62-000-001-A AND 27-54-62-400-001-A(RIG LOPS CHECK GOOD).
